Ask an expert
Question

29 Jul 2008

eczema, dry itchy patches
Hi, I have developed what I could only describe as eczema under both breasts and a bit on the abodomen. I have just started a laser treatment on my upper lip and chin. I was asked if I suffer from herpes or cold sores of which the latter I do. Apparently this heat treatment can cause cold sores, etc to flare up. Do you think that this could have caused the eczema?
Answer 385 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Eczema
No, but this may be a fungal infection and not eczema you have - try Lamisil cream or other antifungal cream on the area?
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9438 votes
No
68% - 20008 votes
Vote